Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does Cytotec cause fever and skin rashes ?

i m 2months pregnant and i cant continue bec of some reasons.. i took cytotec to abort the baby last tue (i only had few bleed), but after 3 days i had fever and skin rashes all over my body.. pls help,, i m so worried.. pls..
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
you should immediately consult gynecologist/physician
most probably you having some drug reaction
your pregnancy status should be evaluated also
you need treatment for drug reaction and the pregnancy should also be terminated if it is not over yet
hope you be alright soon
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor